# SDR C2XA07IA156

- Difficulty date: June 28, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 16,816 hours, 12,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1377
- Condition: Inoperative
- Location: Mlg
- Part time: 4,849 hours, 3,759 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA - FLIGHT 2748, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL INDICATION ON CLIMB.  THE AIRCRAFT RETURNED TO OMA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FERRIED TO MCI WHERE MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
